# SDR REXA2015073000765

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK CARD ROUTINE 900, LEFT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  SPLICED DAMAGED POWER WIRE, YAH8999-22, IAW ESPM REPAIR 9.  R & R THE LEFT AFT OVERWING EMERGENCY LIGHT IAW AMM 33-51-15-000-801-A08 & 33-51-15-400-801-A08.  PERFORMED OPERATIONS TEST OF THE EXTERIOR EMERGENCY LIGHTS SYSTEM IAW AMM 33-51-15-710-801-A01.  OPERATIONS TESTED GOOD.
